Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 89, Issue 1, 2014
Metadata
 

Ricci flow on three-dimensional manifolds with symmetry
John Lott and Natasa Sesum
pp. 1–32
Abstract | Full-Text PDF (322 KB) | Metadata

Finiteness of 3-manifolds associated with non-zero degree mappings
Michel Boileau, J. Hyam Rubinstein and Shicheng Wang
pp. 33–68
Abstract | Full-Text PDF (459 KB) | Metadata

The action homomorphism, quasimorphisms and moment maps on the space of compatible almost complex structures
Egor Shelukhin
pp. 69–123
Abstract | Full-Text PDF (511 KB) | Metadata

Moments on Riemann surfaces and hyperelliptic Abelian integrals
Lubomir Gavrilov and Fedor Pakovich
pp. 125–155
Abstract | Full-Text PDF (434 KB) | Metadata

On a conjecture of Oguiso about rational curves on Calabi–Yau threefolds
Simone Diverio and Andrea Ferretti
pp. 157–172
Abstract | Full-Text PDF (200 KB) | Metadata

Galois theory of quadratic rational functions
Rafe Jones and Michelle Manes
pp. 173–213
Abstract | Full-Text PDF (393 KB) | Metadata

Local-global principles for Galois cohomology
David Harbater, Julia Hartmann and Daniel Krashen
pp. 215–253
Abstract | Full-Text PDF (375 KB) | Metadata

Harmonic diffeomorphisms between domains in the Euclidean 2-sphere
Antonio Alarcón and Rabah Souam
pp. 255–271
Abstract | Full-Text PDF (218 KB) | Metadata